Surfaces kählériennes de volume fini et équations de Seiberg-Witten  [ Kähler surfaces of finite volume and Seiberg-Witten equations ]
Bulletin de la Société Mathématique de France, Volume 130 (2002) no. 3, p. 409-456

Let M=() be a complex ruled surface. We introduce metrics of finite volume on M whose singularities are parametrized by a parabolic structure over . Then, we generalise results of Burns-de Bartolomeis and Le Brun, by showing that the existence of a singular Kähler metric of finite volume and constant non positive scalar curvature on M is equivalent to the parabolic polystability of ; moreover these metrics all come from finite volume quotients of 2 ×ℂℙ 1 . Therefore, we produce a solution of Seiberg-Witten equations for a singular metric g of finite volume in order to prove the theorem.

Soit M=() une surface complexe réglée. Nous introduisons des métriques de volume fini sur M dons les singularités sont paramétrisées par une structure parabolique sur le fibré . Nous généralisons alors un résultat de Burns-deBartolomeis et Le Brun, en montrant que l’existence de métriques kählériennes singulières, de volume fini, à courbure scalaire constante négative ou nulle sur M est équivalente à une condition de polystabilité parabolique sur  ; de plus ces métriques proviennent toutes de quotients de volume fini de 2 ×ℂℙ 1 . En outre nous produisons une solution des équations de Seiberg-Witten pour une métrique singulière de volume fini afin de démontrer ce théorème.

DOI : https://doi.org/10.24033/bsmf.2425
Classification:  53C20,  53C24,  32L05,  14D21
Keywords: Seiberg-Witten, ruled surfaces, Kaehler metrics, parabolic bundles, stability
@article{BSMF_2002__130_3_409_0,
     author = {Rollin, Yann},
     title = {Surfaces k\"ahl\'eriennes de volume fini et \'equations de Seiberg-Witten},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {130},
     number = {3},
     year = {2002},
     pages = {409-456},
     doi = {10.24033/bsmf.2425},
     zbl = {1043.32014},
     mrnumber = {1943884},
     language = {fr},
     url = {http://www.numdam.org/item/BSMF_2002__130_3_409_0}
}
Rollin, Yann. Surfaces kählériennes de volume fini et équations de Seiberg-Witten. Bulletin de la Société Mathématique de France, Volume 130 (2002) no. 3, pp. 409-456. doi : 10.24033/bsmf.2425. http://www.numdam.org/item/BSMF_2002__130_3_409_0/

[1] A. Beauville - Surfaces algébriques complexes, Astérisque, vol. 54, Soc. Math. France, 1978. | MR 485887 | Zbl 0394.14014

[2] O. Biquard - « Fibrés paraboliques stables et connexions singulières plates », Bull. Soc. Math. France 119 (1991), p. 231-257. | Numdam | MR 1116847 | Zbl 0769.53013

[3] -, « Métriques d'Einstein à cusps et équations de Seiberg-Witten », J. reine angew. Math. 490 (1997), p. 129-154. | MR 1468928 | Zbl 0891.53029

[4] C. L. Brun - « Polarized 4-manifolds, extremal Kähler metrics, and Seiberg-Witten theory », Math. Res. Lett. 2 (1995), p. 653-662. | MR 1359969 | Zbl 0874.53051

[5] C. L. Brun & M. Singer - « Existence and deformation theory for scalar flat Kähler metrics on compact complex surfaces », Invent. Math. 112 (1993), p. 273-313. | MR 1213104 | Zbl 0793.53067

[6] D. Burns & P. De Bartolomeis - « Stability of vector bundles and extremal metrics », Invent. Math. 92 (1988), p. 403-407. | MR 936089 | Zbl 0645.53037

[7] D. Cerveau, E. Ghys, N. Sibony & J.-C. Yoccoz - Complex dynamics and geometry, Panoramas et synthèses, vol. 8, Soc. Math. France, 1999. | MR 2017612 | Zbl 1010.00008

[8] S. Donaldson - « A new proof of a theorem of Narasihman and Seshadri », J. Diff. Geom. 18 (1983), p. 269-277. | MR 710055 | Zbl 0504.49027

[9] O. Forster - Lecture on Riemann Surfaces, Graduate Texts in Mathematics, vol. 81, Springer-Verlag, 1981. | MR 648106 | Zbl 0475.30002

[10] T. Kawasaki - « The index of elliptic operators over V-manifolds », Nagoya Math. 84 (1981), p. 135-157. | MR 641150 | Zbl 0437.58020

[11] P. Kronheimer & T. Mrowka - « Monopoles and contact structures », Invent. Math. 130 (1997), p. 209-255. | MR 1474156 | Zbl 0892.53015

[12] V. Mehta & C. Seshadri - « Moduli of vector bundles of curves with parabolic structures », Math. Ann. 248 (1980), p. 205-239. | MR 575939 | Zbl 0454.14006

[13] J. Morgan - Seiberg-Witten equations and applications to the topology of smooth 4-manifolds, Mathematical Notes, vol. 44, Princeton University Press, 1996. | MR 1367507 | Zbl 0846.57001

[14] M. Narasimhan & C. Seshadri - « Stable and unitary vector bundles on a compact Riemann surface », Ann. Math. 82 (1965), p. 540-564. | MR 184252 | Zbl 0171.04803

[15] C. Seshadri - Fibrés vectoriels sur les courbes algébriques, Astérisque, vol. 96, Soc. Math. France, 1982. | MR 699278 | Zbl 0517.14008

[16] E. Witten - « Monopoles and four-manifolds », Math. Res. Lett. 1 (1994), p. 769-796. | MR 1306021 | Zbl 0867.57029